# SDR UPS98825806

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Ws 35-55
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LONGERON 30R FS 35 TO 55 HAS HEAVY CORROSION AND OUT OF LIMITS.  REMOVED AND REPLACED LONGERON IAW SRM 51-1-20D.
